Coming off IGF-2 and JW
- 11-02-2007, 09:01 PM
- 11-02-2007, 09:03 PM
You could try drive, or drive +. Drive is pretty crazy as far as libido raisingAnimis Rep
- 11-02-2007, 09:04 PM
11-02-2007, 09:05 PM
11-02-2007, 09:08 PM
11-02-2007, 09:09 PM
drive is worth a shot, or could just go with icariin.
11-02-2007, 09:16 PM
I have a bottle ofleft and it contains icariin so would this work?
Cellulardude I will look into that e-form thanks
11-02-2007, 09:21 PM
11-02-2007, 09:26 PM
11-02-2007, 09:30 PM
11-02-2007, 09:32 PM
easy, I like your new green name tag . It caught my eye already. Ive always been used to seeing gold on you. Plus greens my favorite color so it just stood out.
11-03-2007, 01:11 AM
Since JW has a designer steroid in it a SERM will probably be useful, get some torm or nolva.
Overkill probably but better safe than sorry.
11-03-2007, 03:59 AM
11-03-2007, 12:02 PM
11-03-2007, 12:16 PM
what was your dosage like btw? Im just a bit curious because my friend double dosed JW for a little less than a month. He ran 5 caps mon-fri with sat and sunday rest. He didnt see anything besides acne. No shutdown, no lethargy. He did report that it made him hungry as ever however.
11-03-2007, 12:24 PM
I did 3 caps daily with meals, and 6 caps of IGF2 I didnt get any side effects but acne on my shoulders.
11-03-2007, 12:27 PM
11-03-2007, 12:32 PM
11-03-2007, 12:39 PM
Ive never done anything like JW or PH's of any kind so it's hard to tell. Mnnn anyone chime in? Im thinking he's just suffering from low test, but I have no first hand experience so I can't really come up with a solution. E-Form is a very product to use to help bring up your test levels. Im pretty intrested in seeing if E-Form and JW run together would be a smart idea. Maybe E-Form/Formestane after a JW cycle if suppression does occur? Anyone? Im stumped
11-03-2007, 12:40 PM
it is a little odd, I don't recall seeing too many JW logs mention it, many did mention libido being high while on it. but it could just be my memory.
11-03-2007, 12:46 PM
Yea no doubt my libido was real high while on it, but after stopping, my libido is nothing at all...
11-03-2007, 12:47 PM
theres a whole bunch of herbals that could do it. maybe diesel test hardcore? it has a pretty good track record.
11-03-2007, 01:50 PM
What do you guys recommend to do. Im hoping, but not sure if it will go back to normal after taking some kind of libido booster.
11-03-2007, 02:28 PM
well, the libido boosting substance could help kickstart you, or alternatively give you something to work with till your normal libido comes back
11-03-2007, 03:35 PM
11-03-2007, 04:07 PM
11-03-2007, 05:01 PM
11-03-2007, 05:29 PM
11-03-2007, 05:31 PM
yeah, hard to say for sure. Some insurance only covers it once a year, and even then they likely won't test for testosterone levels at your age unless there are signs of a problem
11-03-2007, 05:38 PM
Easy, Im just wondering about other side affects as I got off it, I got really lethargic and now Im sick. So I just curious if these would be side effects of it?
Similar Forum Threads
- By cwbcss in forum SupplementsReplies: 3Last Post: 05-16-2013, 09:25 PM
- By mrgeeky in forum 35 and OlderReplies: 11Last Post: 05-09-2012, 12:39 AM
- By raw1973 in forum Post Cycle TherapyReplies: 2Last Post: 01-23-2009, 06:09 PM
- By getswole in forum General ChatReplies: 6Last Post: 07-17-2007, 08:12 AM
- By d22 in forum SupplementsReplies: 6Last Post: 10-10-2006, 02:57 PM